Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/252666
Title: Аб формах сістэматыкі ў мовазнаўстве
Authors: Кіклевіч, А. К.
Keywords: ЭБ БГУ::ГРАМАДСКІЯ НАВУКІ::Мовазнаўства
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Языкознание
Issue Date: 1996
Publisher: Мінск : Універсітэцкае
Citation: Веснік Беларускага дзяржаўнага універсітэта. Серыя 4, Філалогія. Журналістыка. Педагогіка. Псіхалогія. - Мінск : Універсітэцкае. - 1996. - № 2. - С. 50-54.
URI: https://elib.bsu.by/handle/123456789/252666
ISSN: 0321-0359
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1996, №2 (жнівень)

Files in This Item:
File Description SizeFormat 
50-54.pdf249,29 kBAdobe PDFView/Open
Show full item record Google Scholar


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.